# SDR P5CA2017053000148

- Difficulty date: May 25, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,087 hours, 19,651 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Lt Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FIRE LOOP 2 STATUS MESSAGE.  POSITIONED THE LEFT ENGINE FIRE LOOP 2 AND CLEANED ALL TERMINAL CONNECTORS.  SYSTEM CHECKED OK IAW 26-11-00.
